Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I am suffering from gastric problem for few days, Suggest me the treatment

Hi! I had a Gastric Problem for few days and had met Dr on his advice I had taken Rabium 20,Galto & Spastone RM and my stool was hard & I still suffered with Gastric symptoms, today I had Light color Blood Loose Motion I have Mild Burning/Itching in my Stomach & burning at my anal area , Today is my fasting I do not even drink water , please advise
Asked On : Thu, 20 Jan 2011
Answers:  4 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
epigastric pain, may be due to gastritis, you might be having spicy food, avoid that for few days, as you said blood in stool, if it is bright red its from lower gi tract, and if you have blackish stool its from upper gi tract.
get your stool microscopy and culture done.
itching may be due to parasite. consult physician.
Answered: Thu, 22 Sep 2011
I find this answer helpful
  User's Response
Dear Kiran Kumar
Please let me describe about exact details that what kind of gastric problem are you suffering from?
As you have hard stool and bleeding so you have constipation and piles and you should take plenty of water and Isabgol- 2 tablespoonfuls with water at bedtime fro few days and then let me informe how do you feel with that. If you have any further queries then contact me on
Answered: Tue, 20 Sep 2011
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.Your problems seem to stem probably from three reasons.1st your dietary habits may be bad.probably not taking enough fiber in the form of green vegetables and fruits.2nd not taking plenty of water.3rd developing the constipation which has probably resulted in either hemorrhoids or fissure which has resulted in blood in your stool.Consult a surgeon and tackle above mentioned grey areas you will be alright.Good luck.
Answered: Tue, 20 Sep 2011
I find this answer helpful
  User's Response
Hi. Like you i 'd the same problem and am attending a consultant. I think you will have to go to your gp again. Having bleeding could be a sign of fibreoids etc or something is really wrong.You could also have a uti which is a urinary tract infection or even an inflammed colon. You may have to get an antibiotic to clear out any infection. Also you have to request your gp to send you to a gastrenologoist. Duphlact is good but i don't know where you live but it can be got in ireland and the uk. It's a sugar solution that contains lactulose solution which is quite good. If you can't get it where you live, i recommend asking the pharmacy for something similar.
Answered: Thu, 20 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor